there is lumps where the IV was due to the burning. what do you believe is the problem?
So glad you posted this most common problem. I am a phlebotomist and this is one of the most common questions from patients. The phenergran irritates the wall of the blood vessel. It should go away in a few days for most but maybe longer for yourself. If it continues for longer than 2 weeks or so you can contact a doctor, but feel there is no need to worry. I hope this was helpful. Leslie
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2011 • 1 answer
Posted 7 Sep 2013 • 1 answer
Posted 29 Oct 2015 • 1 answer
Posted 11 Jul 2016 • 0 answers
Monistat 3 - Everyone says Monistat burns, how long does it take to start burning? An is it working?
Posted 15 days ago • 1 answer